Jump to content

Photo
Accutane

Changes When Upping Dosage?

80mg change breakouts dry skin

2 replies to this topic

#1 TomasMoya

TomasMoya

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Gender:Male
  • Joined: 16-May 13

Posted 12 August 2013 - 02:00 PM

Hello I have been on 60mg of accutane per day for the first 2 and a half months. I was just upped to 80mg of accutane a day starting my third month. I have some acne still and red spots, when can i expect the best results? Also will i broke out like crazy when I first started, can I expect another breakout now that I am on 80mg compared to 60mg? Thanks!



#2 HeftyMug

HeftyMug

    Member

  • Members
  • Posts & Likes
    Posts: 116
    Likes: 16
About Me
  • Joined: 28-June 13

Posted 12 August 2013 - 02:09 PM

I was on 40mg/day for month one, then bumped up to 80mg/day for month 2. When I went from 40 to 80 I started to break out around my neck/shoulders/chest. It's kind of hard to say how you'll react really. I'd be surprised if you broke out like you did during your IB just from going up 20mg.



#3 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 13 August 2013 - 05:16 AM

Accutane takes month to work; you have to give it 4-6 months before assessing results:

 

http://www.acne.org/...s/#entry3368692

 

http://www.acne.org/...tane/?p=3366991

 

You might get another initial breakout with your dose increase, but it probably won't be a bad as when you first started

 

 

Good luck




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users